# SDR SWAA092345

- Difficulty date: April 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 37,239 hours, 21,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LT WING O/B AFT FLAP I/B UPPER SURFACE DELAMINATED.  REPAIRED AFT FLAP PER AAR EA.
